American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Vladimir P. Kostov, Boris Shapiro and Mikhail Tyaglov. Maximal univalent disks of real rational functions and Hermite-Biehler polynomials. Proc. Amer. Math. Soc. 139 (2011) 1625-1635. MR 2763752.
Abstract, references, and article information   
View Article: PDF

[2] D. P. Dryanov, M. A. Qazi and Q. I. Rahman. Certain extremal problems for polynomials. Proc. Amer. Math. Soc. 131 (2003) 2741-2751. MR 1974331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Valerio De Angelis. On the inequality $\vert p(z)\vert \leq p(\vert z\vert )$ for polynomials . Proc. Amer. Math. Soc. 123 (1995) 2999-3007. MR 1264805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. M. Fink. Crinkled functions and intersections with polynomials . Proc. Amer. Math. Soc. 118 (1993) 797-799. MR 1132411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bruce Reznick. An inequality for products of polynomials . Proc. Amer. Math. Soc. 117 (1993) 1063-1073. MR 1119265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Abdul Aziz. A new proof and a generalization of a theorem of de Bruijn . Proc. Amer. Math. Soc. 106 (1989) 345-350. MR 933511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gradimir V. Milovanović and Miodrag S. Petković. Extremal problems for Lorentz classes of nonnegative polynomials in $L^2$ metric with Jacobi weight . Proc. Amer. Math. Soc. 102 (1988) 283-289. MR 920987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Q. M. Tariq. Concerning polynomials on the unit interval . Proc. Amer. Math. Soc. 99 (1987) 293-296. MR 870788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Igor Ž. Milovanović. An extremal problem for polynomials with a prescribed zero . Proc. Amer. Math. Soc. 97 (1986) 105-106. MR 831396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gradimir V. Milovanović. An extremal problem for polynomials with nonnegative coefficients . Proc. Amer. Math. Soc. 94 (1985) 423-426. MR 787886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. K. Varma. Some inequalities of algebraic polynomials having all zeros inside $[-1,\,1]$ . Proc. Amer. Math. Soc. 88 (1983) 227-233. MR 695248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. K. Varma. Derivatives of polynomials with positive coefficients . Proc. Amer. Math. Soc. 83 (1981) 107-112. MR 619993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Attila Máté. Inequalities for derivatives of polynomials with restricted zeros . Proc. Amer. Math. Soc. 82 (1981) 221-225. MR 609655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1